General Letters in Mathematics

Volume 1 - Issue 2 (1) | PP: 53 - 63 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.2.1
629
107

Some Types of µ-semi-compactness Via hereditary classes

Abdo Qahis
Received Date Revised Date Accepted Date Publication Date
11/7/2016 23/8/2016 29/9/2016 15/10/2016
Abstract
The aim of this paper is to introduce and study the notions of µ-semicompactness and strong µ-semi-compactness in generalized topological spaces with respect to a hereditary class, called µH-semi-compactness and S-µH-semicompactness, respectively. Also several of their properties are presented. Finally some effects of various kinds of functions on them are studied.


How To Cite This Article
Qahis , A. (2016). Some Types of µ-semi-compactness Via hereditary classes . General Letters in Mathematics, 1 (2), 53-63, DOI:10.31559/glm2016.1.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.